Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 193, Number 3, Pages 381–400 (Mi tmf9441)  

This article is cited in 3 scientific papers (total in 3 papers)

A gauged linear formulation for flag-manifold $\sigma$-models

D. V. Bykov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We formulate $\sigma$-models of a flag manifold with a zero-curvature representation in the form of a theory of linear "matter fields" interacting with auxiliary gauge fields.

Keywords: $\sigma$-model, integrable model, flag space, Kähler quotient.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This research is supported by a grant from the Russian Science Foundation (Project No. 14-50-00005).


DOI: https://doi.org/10.4213/tmf9441

Full text: PDF file (594 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 193:3, 1737–1753

Bibliographic databases:

Received: 11.08.2017

Citation: D. V. Bykov, “A gauged linear formulation for flag-manifold $\sigma$-models”, TMF, 193:3 (2017), 381–400; Theoret. and Math. Phys., 193:3 (2017), 1737–1753

Citation in format AMSBIB
\Bibitem{Byk17}
\by D.~V.~Bykov
\paper A~gauged linear formulation for flag-manifold $\sigma$-models
\jour TMF
\yr 2017
\vol 193
\issue 3
\pages 381--400
\mathnet{http://mi.mathnet.ru/tmf9441}
\crossref{https://doi.org/10.4213/tmf9441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3733366}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...193.1737B}
\elib{https://elibrary.ru/item.asp?id=30738027}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 193
\issue 3
\pages 1737--1753
\crossref{https://doi.org/10.1134/S0040577917120029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419257900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040176536}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9441
  • https://doi.org/10.4213/tmf9441
  • http://mi.mathnet.ru/eng/tmf/v193/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Bykov, “The $1/N$-expansion for flag-manifold $\sigma$-models”, Theoret. and Math. Phys., 197:3 (2018), 1691–1700  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. D. Bykov, “Flag manifold sigma-models: the 1/n-expansion and the anomaly two-form”, Nucl. Phys. B, 941 (2019), 316–360  crossref  mathscinet  isi  scopus
    3. Dmitri V. Bykov, “Flag Manifold Sigma Models and Nilpotent Orbits”, Proc. Steklov Inst. Math., 309 (2020), 78–86  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:266
    Full text:48
    References:35
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021